# SDR AALA201609279009

- Difficulty date: September 17, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 17068856005
- Condition: Corroded
- Location: Pax  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT PAX DOOR SLIDE MECHANISM FLEXBALL CABLE LOWER SUPPORT BRACKET BETWEEN STRINGER 16R TO STRINGER 17R AT Y27600.  REPLACED BRACKET PER SRM 51-42-03, SRM 51-40-02.
